# SDR HNAA0600025

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 36,205 hours, 39,950 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fire
- Condition: Detected
- Location: Flap Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 RUDDER FULL PRESSURE AND ROLL SPOILER INBOARD HYDRAULIC CAUTION LIGHT ILLUMINATED.  CREW DECLARED EMERGENCY RETURNED TO AIRFIELD.  MAINTENANCE REMOVED FLAP WELL PANEL 532AB AND FOUND AREA UNDER PANEL WAS CHARRED FROM FIRE.  FIRE WAS HOT ENOUGH TO RUPTURE TWO HYDRAULIC LINES, MELTED SPACER BLOCKS AND MELTED PLASTIC ON WIRE BUNDLE.
